# SDR RAIA960220

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manual Fuel Vlv
- Part number: 893083
- Condition: Loose
- Location: Lt Engine
- Part time: 9,111 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7034 - ON POWER UP FOR TAKEOFF, LEFT POWER LEVER FAILED TO GIVE ANY POWER INDICATION.  MAINTENANCE SECURED MANUAL FUEL VALVE ARM TO MANUAL FUEL VALVE, GROUND RUNS GOOD.  (M)
